English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Singular links of almost metastable dimensions

MPS-Authors
/persons/resource/persons235883

Nezhinskij,  V. M.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Nezhinskij, V. M. (2005). Singular links of almost metastable dimensions. Journal of Mathematical Sciences, 131(1), 5420-5424.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2E50-F
Abstract
There is no abstract available